Modeling large-scale inundation of Amazonian seasonally flooded wetlands

MD Wilson, PD Bates, D Alsdorf, F Forsberg, MS Horritt, J Melack, F Frappart, J Famiglietti

Research output: Contribution to journalArticle (Academic Journal)peer-review

140 Citations (Scopus)
Translated title of the contributionModeling large-scale inundation of Amazonian seasonally flooded wetlands
Original languageEnglish
Article numberpaper no. L15404
Pages (from-to)1 - 6
Number of pages6
JournalGeophysical Research Letters
Volume34
DOIs
Publication statusPublished - 2007

Bibliographical note

Publisher: AGU

Cite this